# SDR DALA13021790948

- Difficulty date: May 6, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 61,819 hours, 46,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK RBL 24 BS 210 HAS HEAVY CORROSION IN SCALLOPS AND CENTER OF TRACK MRB 53-037-01.  REMOVED, FABRICATED, LOCATED, DEBURRED, TREATED PRIMED, TOP COATED, AND INSTALLED SEAT TRACK IAW SRM 53-05 FIG 48, 53-25-0 FIG 4, 51-30-05, 51-30-01, & 51-10-3.
